# SDR 97ZZZX1177

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47962
- Make and model: Cessna 152
- Aircraft serial: 15283264
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 040010749
- Condition: Frayed
- Location: Rudder
- Part time: 5,025 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CABLES ARE FRAYING IN AFT BULKHEAD ON TOP OF PULLEYS.  YOU MUST MOVE RUDDER IN OPPOSITE DIRECTION AND FEEL FWD AND AFT OF PULLEY TO DETERMINE IF CABLE IS FRAYED.  IN SOME CASES, THIS IS NOT A GUARANTEE THAT IT IS NOT FRAYED.
